# SDR SWAA2022020460802

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINIAL BUY BACK OF TOP COAT FOR #2 FWD FLAP FAIRING FOUND AREA OF DELAMINATION AT REPAIR AREA / OBTAINED AND REPLACED #2 FORWARD FLAP FAIRING ON DEFECT # W000612 AND INSTALLED ON DEFECT W000612 AND JPANEL-540-CLOSE. PART ROBBED FROM AIRCRAFT N462WN
